A 20-year-old female asked:
Disclaimer

i'm on nexplanon for 7 mo, pretty normal period skipped two months then got again for 7 days now have thick brown discharge for 4 days what's wrong???

1 doctor answer
Dr. Dale Kristle
40 years experience Gynecology
Nothing wrong: irregular bleeding is very common with Nexplanon. the thick brown discharge is most likely a small amount of older blood.
Answered on Jun 18, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Probably period: Brown equals old blood. It sounds like that was your period although likely not a normal period for you. It is typical to have an "off" period every n ... Read More
A 22-year-old female asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Common: This type of irregular bleeding is common with nexplanon. As long as no additional symptoms appear you probably don't need to be concerned
A 18-year-old female asked:
Dr. Navita Modi
25 years experience Obstetrics and Gynecology
AUB: It is called abnormal uterine bleeding ,sometimes it happens with Nexplanon ,I think you have only couple of months left for its removal ,for future r ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month